The Journal of Statistical Theory and Applications is an international peer reviewed journal dedicated to the publication of original research papers in the area of statistical sciences and related applications. Read full Aims & Scope
This is an open access journal, i.e. all articles are immediately and permanently free to read, download, copy & distribute. The journal is published under the CC BY-NC 4.0 user license which defines the permitted 3rd-party reuse of its articles. To make the articles open access, Authors are requested to pay an Article Publication Charge (APC) of EUR 100 per accepted paper. Note that this is a promotional offer which applies to all papers submitted before 31 May 2019. Submission of articles is free of charge.
For any questions about this publication, please contact our publishing team.
Felix Famoye, Eno Akarawak, Matthew Ekum
Volume 17, Issue 4, December 2018, Pages 719-727
Volume 17, Issue 4, December 2018, Pages 703-718
A. Fallah, A. Asgharzadeh, S.M.T.K. MirMostafaee
Volume 17, Issue 4, December 2018, Pages 686-702